Volume 14, issue 3 (2014)

Recent Issues

Volume 17
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Characterizing slopes for torus knots
1249

Yi Ni and Xingru Zhang

The multiplicativity of fixed point invariants
1275

Kate Ponto and Michael Shulman

An alternative approach to hyperbolic structures on link complements
1307

Morwen Thistlethwaite and Anastasiia Tsvietkova

Equivariant Poincaré–Alexander–Lefschetz duality and the Cohen–Macaulay property
1339

Christopher Allday, Matthias Franz and Volker Puppe

Invariants of links in thickened surfaces
1377

J Scott Carter, Daniel S Silver and Susan G Williams

Heegaard splittings of distance exactly $n$
1395

Ayako Ido, Yeonhee Jang and Tsuyoshi Kobayashi

Local topological properties of asymptotic cones of groups
1413

Gregory R Conner and Curtis Kent

Systoles and Dehn surgery for hyperbolic $3$–manifolds
1441

Grant S Lakeland and Christopher J Leininger

Abelian quotients of the string link monoid
1461

Jean-Baptiste Meilhan and Akira Yasuhara

Moduli spaces of algebras over nonsymmetric operads
1489

Fernando Muro

Nielsen coincidence numbers, Hopf invariants and spherical space forms
1541

Ulrich Koschorke

Infection by string links and new structure in the knot concordance group
1577

John R Burke

Algebraic ranks of $\mathrm{CAT}(0)$ groups
1627

Raeyong Kim

A geometric interpretation of the homotopy groups of the cobordism category
1649

Marcel Bökstedt and Anne Marie Svane

Full-featured peak reduction in right-angled Artin groups
1677

Matthew B Day

Fast Nielsen–Thurston classification of braids
1745

Matthieu Calvez

Hyperbolicity of the graph of nonseparating multicurves
1759

Ursula Hamenstädt

Fixed point adjunctions for equivariant module spectra
1779

J P C Greenlees and Brooke Shipley

Many, many more intrinsically knotted graphs
1801

Noam Goldberg, Thomas W Mattman and Ramin Naimi

Short homotopically independent loops on surfaces
1825

Steve Karam

Rational homological stability for groups of partially symmetric automorphisms of free groups
1845

Matthew C B Zaremsky

Publication of this issue is now complete.